# SDR DALA2019112536901

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 63,753 hours, 23,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1455-1475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6715, L/P 1371474) NICKS AND SCRATCHES ON FUSELAGE SKIN STA 1455 TO 1475 BTW STGR 26R TO 29R. CORRECTIVE ACTION: NICK ON BS:1459.750, BTW:27RH-28RH WAS REPAIRED PER ER/A 583236-14 REV. ORIGINAL, SECTION I: PERMANENT REPAIR AND ETI-57-19-173 R1. FOR BLEND OUTS ON FUSELAGE SKIN STA 1455 TO 1475 BTW STGR 26R TO 29R (10 E/A) WERE ATTENDED ON NRC 00700 UNDER LP 1370776, AND REPAIR APPROVAL IS LIMITED TO 73,300 TOTAL FLIGHT CYCLES ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT UNDER LOG PAGE 1368551.
